IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev ICM Conf / Next ICM Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information and Communication Management (ICM) [schedule] [select]
Chair Toshio Tonouchi (NEC)
Vice Chair Yuji Nomura (Fujitsu Labs.), Yoichi Yamashita (NTT-N)
Secretary Masao Murata (Fujitsu), Masaharu Hattori (KDDI R&D Labs.)
Assistant Haruo Ooishi (NTT)

Conference Date Thu, Jul 6, 2017 13:00 - 17:25
Fri, Jul 7, 2017 09:00 - 16:15
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on ICM.

Thu, Jul 6 PM 
13:00 - 14:40
(1) 13:00-13:25 Study of Computing Information Relatedness Using Operation Logs ICM2017-4 Yuki Urabe, Kentaro Hotta, Akira Inoue (NTT)
(2) 13:25-13:50 Study on Next Generation Mobile Network OSS with NFV and AI ICM2017-5 Yota Mishina, Tatsuya Kimura, Yasuhiro Takeuchi, Hideki Toube, Akiyuki Tomizawa, Masanori Furutani, Tomoyuki Ootani (Docomo Technology)
(3) 13:50-14:15 Development and evaluation of fully automatic ChatOps system by utilizing configuration management information ICM2017-6 Norimasa Kamiya, Shinsaku Numata, Shoji Hashimoto, Dai Kashiwa (NTT.Com)
(4) 14:15-14:40 Proposal and Implementation of Autonomic Network Maintenance System for Device Failure Detection Seiki Kuwabara, Takuya Oda, Yoshiaki Yamada, Wataru Kawakami, Shoukei Kobayashi (NTT)
  14:40-14:55 Break ( 15 min. )
Thu, Jul 6 PM 
14:55 - 17:25
(5) 14:55-15:45 [Invited Talk]
Approach to operation management in IoT sensor network ICM2017-7
Fumiaki Akazawa (QNET)
(6) 15:45-16:35 [Invited Talk]
Technology and Challenges of Blockchain Platforms ICM2017-8
Hiroki Watanabe, Shigenori Ohashi, Shigeru Fujimura, Atsushi Nakadaira, Satoshi Sakuma (NTT)
(7) 16:35-17:25 [Special Invited Talk]
A Study on Information Theoretic Implication of IOT ICM2017-9
Botaro Hirosaki (NEC)
  18:00-20:00 Reception party ( 120 min. )
Fri, Jul 7 AM 
09:00 - 10:15
(8) 09:00-09:25 Efficient NFV using Gradual Packet Aggregation Approach Focusing on Network I/O Processing between VMs and a Host. ICM2017-10 Yuki Taguchi, Ryota Kawashima (NITech), Hiroki Nakayama, Tsunemasa Hayashi (BOSCO), Hiroshi Matsuo (NITech)
(9) 09:25-09:50 [Encouragement Talk]
Relationship between Resource Granularity of vEPC Server and Optimal Resource Assignment ICM2017-11
Kazuki Tanabe (Tokyo Inst. of Tech.), Hiroki Nakayama, Tsunemasa Hayashi (BOSCO), Katsunori Yamaoka (Tokyo Inst. of Tech.)
(10) 09:50-10:15 Investigations of heterogeneous compute servers in Network Function Virtualization environment ICM2017-12 Atsuki Tanaka, Issei Imamura (NTT DOCOMO), Tooru Kamada (DOCOMO Technology), Yoshihiro Nakajima, Seiji Fukae (NTT DOCOMO)
  10:15-10:30 Break ( 15 min. )
Fri, Jul 7 PM 
10:30 - 12:10
(11) 10:30-11:20 [Special Talk]
Report on APNOMS 2016 ICM2017-13
Toshio Tonouchi (NEC)
(12) 11:20-12:10 [Invited Talk]
Topics of operation and management in telecommunications carrier from a standpoint of SIer ICM2017-14
Tomoya Watanabe (ITOCHU Techno-Solutions)
  12:10-13:30 Break ( 80 min. )
Fri, Jul 7 PM 
13:30 - 14:45
(13) 13:30-13:55 Development and Evaluation of System-Codes Auto-Generator ICM2017-15 Yujiro Ichikawa, Yoshiko Yasuda (Hitachi)
(14) 13:55-14:20 Issues on SDN Management for Carrier Networks ICM2017-16 Kosuke Sakata, Tsuyoshi Furukawa, Tamotsu Ohyama, Osamu Okino, Shoji Kimura (NTT)
(15) 14:20-14:45 Throughput Analysis within a Mobile Wireless Cell on LTE network ICM2017-17 Koji Hayashi, Takumi Miyoshi (Shibaura Inst. of Tech.)
  14:45-15:00 Break ( 15 min. )
Fri, Jul 7 PM 
15:00 - 16:15
(16) 15:00-15:25 Location-based Peer-to-peer Communication System ICM2017-18 Yusuke Shimomura, Takumi Miyoshi (Shibaura Inst. of Tech.)
(17) 15:25-15:50 Data Delivery Method Using Street Address on Smart Meter Networks ICM2017-19 Yuta Uchida, Takumi Miyoshi (Shibaura Inst. of Tech.), Kiyoshi Ueda (Nihon Univ.)
(18) 15:50-16:15 Estimate the Impact of Wireless Interference by Wireless Packet Analysis ICM2017-20 Tatsuya Morita, Sumiyo Okada, Yuji Nomura (FUJITSU LAB.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ICM Technical Committee on Information and Communication Management (ICM)   [Latest Schedule]
Contact Address ICM Secretaries
E-:icm-n
http://www.ieice.org/~icm/ 


Last modified: 2017-06-30 12:52:09


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ICM Schedule Page]   /  
 
 Go Top  Go Back   Prev ICM Conf / Next ICM Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan